# SDR DALA2025030401667

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 75,503 hours, 28,563 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3744, CORROSION OVER STRG 28L BTW STA 520-540 AT FWD CARGO COMPARMENT. CORRECTIVE ACTION: STRINGER 28L BTW STA 520-540 AT FWD CARGO COMPARMENT WAS REPAIRED PERMANETLY PER B737-800 SRM 53-00-03-2R PROCEDURE 1. (LP 0835703)
